| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Multi-symptom Nightmare
Re: Multi-symptom Nightmare
[ Back to Messages
Posted by Sue
on October 05, 2000 at 02:36:49:
In Reply to: Multi-symptom Nightmare posted by Katie on October 03, 2000 at 07:22:24:
I've had them and NO YOUR NOT GOING CRAZY!
It can be from an inner ear infection too - when I get vertigo it's a migraine and not always with the pain.
But anxiety can do this too and so can certain meds.
Tell your doctor!
I just wanted to reasure you that your not going to lose it.
I take a half a mg of Xanax and I also take Paxil 20 mg.
Trust your doctor and don't give up until you find a med that helps you.
Also read everything you can on Panic attacks/anxiety.
Relax and breathe as normal as you can and know that it will pass.
All times are GMT -7. The time now is 01:17 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!